Items where Author is "Pushpalatha, L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 16.

Article

Csilla Bujtas, and Sampathkumar, E. and Zsolt Tuza, and Charles Dominic, and Pushpalatha, L. (2012) Vertex coloring without large polychromatic stars. DISCRETE MATHEMATICS, 312 (14, SI). pp. 2102-2108.

Bujtas, C. and Sampathkumar, E. and Tuza, Z. and Dominic, C. and Pushpalatha, L. (2012) 3-consecutive edge coloring of a graph. DISCRETE MATHEMATICS, 312 (3, SI). pp. 561-573.

Csilla Bujtas, and Sampathkumar, E. and Zsolt Tuza, and Charles Dominic, and Pushpalatha, L. (2012) 3-consecutive edge coloring of a graph. Discrete Math., 312 (3). pp. 561-573.

Csilla Bujtas, and Sampathkumar, E. and Zsolt Tuza, and Pushpalatha, L. and Vasundhara, R. C. (2011) Improper C-colorings of graphs. DISCRETE APPLIED MATHEMATICS, 159 (4). pp. 174-186.

Sampathkumar, E. and Pushpalatha, L. and Dominic, Charles and Vasundhara, R. C. (2011) The 1-open neighborhood edge coloring number of a graph. Southeast Asian Bull. Math., 35 (5). pp. 845-850.

Ebadi, Karam and Pushpalatha, L. (2010) Roman Bondage and Roman Reinforcement Numbers of a Graphs. International Journal of Contemporary Mathematical Sciences, 5 (30). pp. 1487-1497.

Ebadi, Karam and Pushpalatha, L. (2010) Smarandachely Roman edge s-dominating function. International Journal of Mathematical Combinatorics, 2. pp. 95-101.

Ebadi, Karam and Pushpalatha, L. (2010) The strong nonbondage number of a graph. Int. Math. Forum, 5 (33-36). pp. 1691-1696.

Abdollahzadeh, Ahangar H. and Pushpalatha, L. (2009) On the chromatic number of some Harary graphs. Int. Math. Forum, 4 (29-32). pp. 1511-1514.

Ebadi, Karam and Pushpalatha, L. (2009) The nomatic numbers of factors of graphs. Far East J. Appl. Math., 37 (3). pp. 335-340.

Sampathkumar, E. and Pushpalatha, L. (1998) Complement of a graph: A generalization. GRAPHS AND COMBINATORICS, 14 (4). pp. 377-392. ISSN 0911-0119

Sampathkumar, E. and Pushpalatha, L. (1996) Strong weak domination and domination balance in a graph. DISCRETE MATHEMATICS, 161 (1-3). pp. 235-242. ISSN 0012-365X

Sampathkumar, E. and Pushpalatha, L. (1995) Semi strong chromatic number of a graph. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 26 (1). pp. 35-40. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1994) The global set domination number of a graph. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 25 (10). pp. 1053-1057. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1994) Bilinear and trilinear partitions of a graph. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 25 (8). pp. 843-850. ISSN 0019-5588

Sampathkumar, E. and Pushpalatha, L. (1994) Set domination in graphs. JOURNAL OF GRAPH THEORY, 18 (5). pp. 489-495. ISSN 0364-9024

This list was generated on Mon Nov 20 07:29:58 2017 IST.